# SDR HEEA0014661

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 6607190
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE SWITCH UNIT WOULD NOT COME ON WITH BATTERY SWITCH.
